Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest medication for athlete's foot

Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 4179 Questions

default
Posted on Mon, 29 Aug 2016 in Skin Hair and Nails
Question: Have athletes foot. Tried terbinafine hydrochloride 1%. Maybe it helps. Powder, wicking socks, chlorine. I have a skin doctor. Do you think she can prescribe something stronger?
doctor
Answered by Dr. Asmeet Kaur Sawhney 6 hours later
Brief Answer:
Consider taking oral antifungals

Detailed Answer:
Hi
Thanks for being at healthcaremagic
I am Dr Asmeet Kaur Sawhney, a dermatologist.
The medicine prescribed to you is fine but for faster results you can consider taking oral antifungal like tablet terbinafine 250 mg once daily for 3-4 weeks.
This will help in faster resolution of the infection.
Besides this avoid wearing shoes and wear open footwear.
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Terbinafine

doctor1 MD

Hello Doc, Recently I developed rash on my groin area, then it spreaded all over my pubic area. it is very itchy and right now i can see some...

doctor1 MD

My daughter is 3.5 years. At the age of 1, at the time of hair removing from scalp, she got little cut and on the there was no hair growth on that...

doctor1 MD

I have been taking the generic brand of lamisil (terbinafine- 250 mg) for two months and have seen only slight improvement (thinning of the thick...

doctor1 MD

my husband has a toenail fungus - I am now starting to have the tip of my large toenail getting dark and thick . My other toenails are getting...

doctor1 MD

I was having itching in my areas involving touching such as thighs, underarms and it was causing sour smell, so i asked one of the doctors here and...

doctor1 MD

Hi i have vag discomfort i know i have yeast n urinary tract but i also have lesions that itch n burn from mybbotton to my vag

doctor1 MD

I've had ringworm from 5 months.. Initially i used tenovate m for 2 months and there were no results in decrease of the spreading.. Doctor...